Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 55, NWS Green Bay, WI

August 7, 20194 counties in Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Aug 7, 2019, 5:23 PM CDT for 4 counties in Wisconsin. It was in force for 52 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 7, 2019, 5:23 PM CDT (22:23 UTC)
Expired
Aug 7, 2019, 6:15 PM CDT
In force
52 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Brown County, WI, Oconto County, WI, Outagamie County, WI, Shawano County, WI

The radar

The Green Bay radar (KGRB), 13 km from the middle of the area, began a volume at 22:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 7, 5:48 PM CDTTORNADO1 Sse Green Bay, WITORNADO TOUCHED DOWN ON SOUTHEAST SIDE OF CITY OF GREEN BAY AND MOVED SOUTHEAST INTO TOWN OF BELLEVUE. EF0 DAMAGE WITH PEAK WINDS ESTIMATED NEAR 85 MPH. SEVERAL BUILDINGS SUSTAINED DAMAGE. NEARLY 100 TREES WERE AFFECTED. PATH LENGTH WAS JUST OVER 6 MILES.
Aug 7, 5:49 PM CDTTSTM WND DMGGreen Bay, WI2 POWER LINES DOWN AND SEVERAL TREES SNAPPED NEAR HEYRMAN AND CASS STREETS. TIME ESTIMATED BY RADAR.
Aug 7, 5:50 PM CDTTSTM WND DMG2 Se Green Bay, WIROOF OFF HARDWARE STORE AND TREES SNAPPED IN A 2-4 BLOCK RADIUS ON SOUTHEAST SIDE OF GREEN BAY.
Aug 7, 5:50 PM CDTHAIL 0.752 Ene Green Bay, WI
Aug 7, 5:54 PM CDTHAIL 0.5Green Bay, WIDIME SIZE HAIL AT INTERSECTION OF EAST MASON STREET AND ALPINE DRIVE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.4 hours before the alert went out and 15 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2019-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 20 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2019-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 71 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
20 J/kg
Mixed-layer CIN
-91 J/kg
Mixed-layer LCL
1433 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
71 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

758 
WUUS53 KGRB 072223
SVRGRB
WIC009-083-087-115-072315-
/O.NEW.KGRB.SV.W.0055.190807T2223Z-190807T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
523 PM CDT Wed Aug 7 2019

The National Weather Service in Green Bay has issued a

* Severe Thunderstorm Warning for...
  Northwestern Brown County in northeastern Wisconsin...
  Southern Oconto County in northeastern Wisconsin...
  Northeastern Outagamie County in northeastern Wisconsin...
  Eastern Shawano County in northeastern Wisconsin...

* Until 615 PM CDT.

* At 523 PM CDT, a severe thunderstorm was located near Pulaski, or
  15 miles west of Green Bay, moving east at 45 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Green Bay, Pulaski, Black Creek, Bellevue Town, Oneida, De Pere,
  Howard, Ashwaubenon, Allouez and Suamico.

People at Downtown Green Bay should seek safe shelter immediately!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.

&&

LAT...LON 4440 8847 4483 8846 4482 8788 4474 8789
      4471 8792 4463 8793 4463 8792 4438 8796
TIME...MOT...LOC 2223Z 271DEG 38KT 4459 8830 

HAIL...1.00IN
WIND...60MPH
 
$$

KLJ
3 follow-up statements
703 
WWUS53 KGRB 072245
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
545 PM CDT Wed Aug 7 2019

WIC009-083-087-115-072315-
/O.CON.KGRB.SV.W.0055.000000T0000Z-190807T2315Z/
Brown WI-Oconto WI-Outagamie WI-Shawano WI-
545 PM CDT Wed Aug 7 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR NORTHWESTERN BROWN...SOUTHERN OCONTO...NORTHEASTERN OUTAGAMIE AND
EASTERN SHAWANO COUNTIES...

At 544 PM CDT, a severe thunderstorm was located near Green Bay,
moving east at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Green Bay, Pulaski, Black Creek, Bellevue Town, Oneida, De Pere,
Howard, Ashwaubenon, Allouez and Suamico.

People at Downtown Green Bay should seek safe shelter immediately!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 4440 8847 4483 8846 4482 8788 4474 8789
      4471 8792 4463 8793 4463 8792 4438 8796
TIME...MOT...LOC 2244Z 270DEG 37KT 4459 8801 

HAIL...1.00IN
WIND...60MPH
 
$$

KLJ
157 
WWUS53 KGRB 072257
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
557 PM CDT Wed Aug 7 2019

WIC009-083-087-115-072315-
/O.CON.KGRB.SV.W.0055.000000T0000Z-190807T2315Z/
Brown WI-Oconto WI-Outagamie WI-Shawano WI-
557 PM CDT Wed Aug 7 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR NORTHWESTERN BROWN...SOUTHERN OCONTO...NORTHEASTERN OUTAGAMIE AND
EASTERN SHAWANO COUNTIES...

At 556 PM CDT, a severe thunderstorm was located near Green Bay,
moving east at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Green Bay, Pulaski, Bellevue Town, Oneida, De Pere, Howard,
Ashwaubenon, Allouez, Suamico and Ledgeview.

People at Downtown Green Bay should seek safe shelter immediately!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 4439 8829 4483 8829 4482 8788 4474 8789
      4471 8792 4463 8793 4463 8792 4438 8796
TIME...MOT...LOC 2256Z 268DEG 34KT 4458 8810 

HAIL...1.00IN
WIND...60MPH
 
$$

KLJ
691 
WWUS53 KGRB 072306
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
606 PM CDT Wed Aug 7 2019

WIC009-083-087-115-072315-
/O.EXP.KGRB.SV.W.0055.000000T0000Z-190807T2315Z/
Brown WI-Oconto WI-Outagamie WI-Shawano WI-
606 PM CDT Wed Aug 7 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BROWN...SOUTHERN
OCONTO...NORTHEASTERN OUTAGAMIE AND EASTERN SHAWANO COUNTIES WILL
EXPIRE AT 615 PM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

Remember, a Severe Thunderstorm Warning still remains in effect for
portions of northeast Brown County.

LAT...LON 4439 8829 4483 8829 4482 8788 4474 8789
      4471 8792 4463 8793 4463 8792 4438 8796
TIME...MOT...LOC 2305Z 271DEG 38KT 4458 8799 

$$

KLJ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 1:57 PM CDT, 3 hours 26 minutes earlier.

Area forecast discussion, Aug 7, 1:57 PM CDT, 3 hours 26 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
157 PM CDT Wed Aug 7 2019

Forecast discussion for routine afternoon forecast issuance

.SHORT TERM...Tonight and Thursday
Issued at 157 PM CDT Wed Aug 7 2019

The latest RAP analysis and satellite/radar imagery show a cold
front moving to the southeast over far northwest Wisconsin early
this afternoon. A few storms popped over northern WI by late
morning, in a region of low level moisture convergence, and
quickly became near severe. Instability has been slowly growing
ahead of the front, with mixed layer capes exceeding 1200 j/kg.
Effective shears are highest over western WI, but 25 to 30 kts of
deep layer shear will be supportive of strong to severe storms
developing along the front this afternoon. High resolution
guidance indicates thunderstorms growing upscale across north-
central initially, before spreading southeast into the Fox Valley
around 5-6 pm. Damaging winds and large hail will be the main
threats with the strongest storms. Forecast concerns mainly
revolve around the severe thunderstorm threat into this evening.

Tonight...The cold front will be moving southeast across northeast
WI in the evening, exiting over northern Lake Michigan and
southern WI around 10 pm. Instability will be weakening rather
quickly after around 7 pm, so think the threats from the strongest
storms will mainly become strong damaging winds over northeast WI
until the storms exit. Clouds will decrease thereafter, as
northwest winds gradually push in cooler and drier air. Lows
ranging from near 50 in the northwoods to the low 60s over east-
central WI.

Thursday...The region will be on the southern periphery of
troughing centered over northern Ontario. Models project ample dry
air in the mid to upper levels, with an inversion present in the
800-700mb layer. Should have enough moisture in the low levels
after the recent rains for some flat fair weather cu popping with
the heat of the day. Cooler highs ranging through the 70s.

.LONG TERM...Thursday Night Through Wednesday
Issued at 157 PM CDT Wed Aug 7 2019

Dry conditions are expected Thursday night through Friday night as
surface high pressure slides across the Great Lakes and upper
ridging works into the northern Plains. Mostly clear skies, a dry
air mass and light winds will provide for a couple cool nights,
especially in the typical cold spots of central and north central
WI, where 40s are expected. Mostly sunny skies are expected on
Friday with highs in the 70s to around 80, which is slightly below
normal for this time of year.

Dry weather should continue into Saturday morning as the surface
high will slide east of the region. By Saturday afternoon, weak
pieces of shortwave energy will move from the northern Plains into
the Great Lakes. Still some uncertainty on location and timing as
these features are tough to pin down, especially this far out.
Chance or slight chance POPs seems reasonable from Saturday
afternoon/evening into Sunday morning. Model disagreement
continues from Sunday into early next week, with the
location/timing of shortwaves, boundaries, and possible complexes
of storms. Overall, temps look to be near or slightly below normal
through the period.
&&

.AVIATION...for 18Z TAF Issuance
Issued at 1122 AM CDT Wed Aug 7 2019

A cold front remains expected to move across the region this
afternoon and evening. VFR conditions can be expected until
thunderstorms become more widespread this afternoon. Some of the
thunderstorms could be strong to severe during the middle
afternoon to early evening hours, with strong winds and large hail
being the main threats. Winds will shift to the west and
northwest behind the front by early evening as showers and
thunderstorms come to an end from northwest to southeast. Good
flying weather is expected thereafter with relatively light winds
and fair weather clouds popping across the area by late Wednesday
morning.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....MPC
LONG TERM......Bersch
AVIATION.......MPC
Hazardous weather outlook, Aug 7, 2:03 PM CDT, 3 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
203 PM CDT Wed Aug 7 2019

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-081915-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
203 PM CDT Wed Aug 7 2019

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

There is a slight risk of severe thunderstorms with damaging
winds and large hail through the end of the evening. Heavy
rainfall could also lead to localized urban flooding.

.DAYS TWO THROUGH SEVEN...Thursday through Wednesday

There is a chance of thunderstorms at times from Saturday
afternoon through next Tuesday. It is too early to determine
if any of the storms would become severe.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is anticipated, especially this afternoon
into this evening. Spotters are requested to report wind gusts
over 40 mph, wind damage, hail over a half inch in diameter,
and heavy rainfall or flooding.

LMZ521-522-541>543-081915-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
203 PM CDT Wed Aug 7 2019

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

Thunderstorms with strong winds and hail may pose a serious
risk for mariners through the evening. Small craft should
exercise caution this afternoon due to gusty southwest winds.

.DAYS TWO THROUGH SEVEN...Thursday through Wednesday

Thunderstorms may pose a risk to mariners at times from Saturday
night into early next week.

MPC

In the hours before

Local storm report, Aug 7, 4:45 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
445 PM CDT WED AUG 7 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     TSTM WND DMG     MAPLEWOOD               44.75N 87.48W
08/07/2019                   DOOR               WI   LAW ENFORCEMENT

            1 TREE DOWN. TIME ESTIMATED BY RADAR.

&&

TIMK
Local storm report, Aug 7, 4:50 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
450 PM CDT WED AUG 7 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 PM     TSTM WND DMG     4 E IOLA                44.50N 89.03W
08/07/2019                   WAUPACA            WI   TRAINED SPOTTER

            ESTIMATED 45 TO 55 MPH GUST. 4 TO 5 INCH DIAMETER
            BRANCHES DOWN AND 2 TREES UPROOTED.

&&

MG
Special weather statement, Aug 7, 4:57 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service Green Bay WI
457 PM CDT Wed Aug 7 2019

WIZ031-037-072245-
Waupaca WI-Shawano WI-
457 PM CDT Wed Aug 7 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WAUPACA AND SHAWANO
COUNTIES UNTIL 545 PM CDT...

At 457 PM CDT, Doppler radar was tracking a strong thunderstorm 11
miles northwest of Embarrass, or 16 miles west of Shawano, moving
east at 50 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Shawano, Clintonville, Pulaski, Embarrass, Navarino Wildlife Area,
Belle Plaine, Angelica, Bonduel, Red River and Marion.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4459 8837 4464 8903 4482 8902 4480 8825
      4476 8825 4469 8824 4468 8824 4468 8825
      4466 8825 4466 8824 4459 8825
TIME...MOT...LOC 2157Z 272DEG 42KT 4473 8892

MPC
Local storm report, Aug 7, 5:00 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
500 PM CDT WED AUG 7 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     HAIL             COLEMAN                 45.06N 88.03W
08/07/2019  E1.75 INCH       MARINETTE          WI   PUBLIC

            ESTIMATED FROM PICTURE ON SOCIAL MEDIA

&&

BERSCH
Local storm report, Aug 7, 5:04 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
504 PM CDT WED AUG 7 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HAIL             IOLA                    44.50N 89.11W
08/07/2019  M0.25 INCH       WAUPACA            WI   PUBLIC

&&

BERSCH
Special weather statement, Aug 7, 5:04 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Green Bay WI
504 PM CDT Wed Aug 7 2019

WIZ019>021-073-074-072245-
Southern Oconto County WI-Southern Marinette County WI-Langlade WI-
Northern Oconto County WI-Menominee WI-
504 PM CDT Wed Aug 7 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MARINETTE...NORTHERN
MENOMINEE...NORTHERN OCONTO AND SOUTHEASTERN LANGLADE COUNTIES UNTIL
545 PM CDT...

At 504 PM CDT, Doppler radar was tracking a strong thunderstorm over
Gardner Dam Scout Camp, or 22 miles east of Antigo, moving east at 35
mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Mountain, Pound, White Lake, Big Smokey Falls, Bear Paw Scout Camp,
Gardner Dam Scout Camp, South Branch, Neopit, Langlade and Beaver.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4501 8892 4529 8875 4519 8797 4492 8804
TIME...MOT...LOC 2204Z 280DEG 31KT 4515 8868

MPC

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 12:30 PM CDTSpecial Weather StatementGRBFlorence, Forest75 min
Aug 7, 12:38 PM CDTSpecial Weather StatementGRBOneida52 min
Aug 7, 12:38 PM CDTSevere Thunderstorm WarningGRBForest, Marinette67 min
Aug 7, 1:44 PM CDTSpecial Weather StatementGRBForest, Marinette76 min
Aug 7, 2:09 PM CDTSevere Thunderstorm WarningGRBForest, Langlade, Oconto51 min
Aug 7, 2:47 PM CDTSpecial Weather StatementGRBMarinette43 min
Aug 7, 2:51 PM CDTSpecial Weather StatementGRBWood54 min
Aug 7, 3:04 PM CDTSpecial Marine WarningGRB86 min
Aug 7, 3:12 PM CDTSevere Thunderstorm WarningGRBMarinette, Oconto42 min
Aug 7, 3:19 PM CDTSpecial Weather StatementGRBCalumet56 min
Aug 7, 3:28 PM CDTSpecial Weather StatementGRBCalumet62 min
Aug 7, 3:51 PM CDTSpecial Marine WarningGRB84 min
Aug 7, 3:51 PM CDTSevere Thunderstorm WarningGRBMarinette, Oconto24 min
Aug 7, 4:10 PM CDTSevere Thunderstorm WarningGRBLanglade, Oconto30 min
Aug 7, 4:17 PM CDTSevere Thunderstorm WarningGRBDoor, Kewaunee43 min
Aug 7, 4:26 PM CDTSpecial Marine WarningGRB2 hr
Aug 7, 4:34 PM CDTSpecial Weather StatementGRBOutagamie, Waupaca41 min
Aug 7, 4:51 PM CDTSevere Thunderstorm WarningGRBBrown, Outagamie, Waupaca39 min
Aug 7, 4:57 PM CDTSpecial Weather StatementGRBShawano48 min
Aug 7, 4:58 PM CDTSevere Thunderstorm WarningGRBDoor, Kewaunee47 min
Aug 7, 5:03 PM CDTSevere Thunderstorm WarningGRBOutagamie, Shawano, Waupaca42 min
Aug 7, 5:04 PM CDTSpecial Weather StatementGRBMenominee, Oconto41 min
Aug 7, 5:06 PM CDTLakeshore Flood AdvisoryGRBBrown4 hr
Aug 7, 5:24 PM CDTSpecial Marine WarningGRB96 min
Aug 7, 5:41 PM CDTSpecial Weather StatementGRBMarathon49 min
Aug 7, 5:48 PM CDTSevere Thunderstorm WarningGRBBrown, Door, Kewaunee57 min
Aug 7, 6:00 PM CDTSpecial Weather StatementGRBPortage, Wood45 min
Aug 7, 6:11 PM CDTSpecial Weather StatementGRBPortage, Wood49 min
Aug 7, 6:23 PM CDTSevere Thunderstorm WarningGRBMarathon, Portage, Waupaca, Wood52 min
Aug 7, 6:28 PM CDTSpecial Marine WarningGRB62 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.